English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 55184/89457 (62%)
造訪人次 : 10662970      線上人數 : 16
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41239


    題名: Point and interval estimation for Gaussian distribution, based on progressively Type-II censored samples
    作者: Balakrishnan, N.;Kannan, N.;林千代;Lin, C. T.;Ng, H. K. T.
    貢獻者: 淡江大學數學學系
    關鍵詞: Gaussian distribution;Hazard function;Maximum likelihood estimator;Monte Carlo simulation;Optimal censoring scheme;Pivotal quantity;Progressive type-II censoring;Statistical-confidence interval
    日期: 2003-03
    上傳時間: 2010-01-28 07:02:55 (UTC+8)
    出版者: Piscataway: Institute of Electrical and Electronics Engineers (IEEE)
    摘要: The likelihood equations based on a progressively Type-II censored sample from a Gaussian distribution do not provide explicit solutions in any situation except the complete sample case. This paper examines numerically the bias and mean square error of the MLE, and demonstrates that the probability coverages of the pivotal quantities (for location and scale parameters) based on asymptotic s-normality are unsatisfactory, and particularly so when the effective sample size is small. Therefore, this paper suggests using unconditional simulated percentage points of these pivotal quantities for constructing s-confidence intervals. An approximation of the Gaussian hazard function is used to develop approximate estimators which are explicit and are almost as efficient as the MLE in terms of bias and mean square error; however, the probability coverages of the corresponding pivotal quantities based on asymptotic s-normality are also unsatisfactory. A wide range of sample sizes and progressive censoring schemes are used in this study.
    關聯: IEEE Transactions on Reliability 52(1), pp.90-95
    DOI: 10.1109/TR.2002.805786
    顯示於類別:[數學學系暨研究所] 期刊論文

    文件中的檔案:

    檔案 描述 大小格式瀏覽次數
    0018-9529_52(1)p90-95.pdf405KbAdobe PDF1231檢視/開啟
    Point and interval estimation for Gaussian distribution, based on progressively Type-II censored samples.pdf517KbAdobe PDF0檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋